# SDR SIMA20130206007

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 20,190 hours, 16,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OUTSIDE PASSENGER MAIN DOOR HANDLE WOULD NOT OPEN DOOR.  INSIDE HANDLE OPERATES NORMALLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PAX DOOR ACTUATING AND LOCKING MECHANISM SYSTEM, REF EMB AMM 52-11-00.  DOOR OPENS OK FROM OUTSIDE, REF EMB AMM 1 / 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
